# SDR KCSA101130

- Difficulty date: September 26, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 111,017 hours, 15,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL TOP WEB LONGITUDINAL SUPPORT CRACKED AT BS 310, RBL 11, WL 189.
